# SDR DALA1029129865

- Difficulty date: October 25, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN RIGHT WEB AT BS 593.  REPAIRED PER SRM 51-30-2 & DC9-A-53-10-16-801.
